Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Muradov Togrul Rafael oglu
Veb-site     
Place of birth Baku 
Date of birth 16.08.1983 
Education Baku State University 
Scientific degree PhD in phys.math.sci. 
Title docent 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name

 

1202.01

Mathematical analysis

Properties of basis systems in Banach spaces and their applications
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

54

 

23

 

8

Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

 
Basic scientific achievements Theorems on basicity of close in certain sense the terms of adjoint systems in Banach spaces were proved. A criterian for subspaces of Banach spaces of some parts of defective systems was obtained.

The result obtained by the outstanding scientist Yu.A.Kazmin was generalized. Necessary and sufficient conditions for the basicity of the system of exponents dependent on natural parameter  in the form of a polynomial in the space  were found.

Similar theorem on basicity of the systems of sines and cosines dependent on a polynomial in the general form were proved.
Names of scientific works

Muradov T.R. On basicity of perturbed system of exponents in Lebesgue space with variable summability factor. Doklady Mathematics, 2012, Volume 85, Issue 2, pp 219–221

Muradov T.R., Salmanov V.F. On basicity of trigonometric systems with a linear phase in a weighted Sobolev Space. Doklady Akademii Nauk, 2014, vol. 458, no. 5, pp. 523-525

Muradov T.R. On bases from perturbed system of exponents in Lebesgue spaces with variable summability exponent. Journal of Inequalities and Applications, 2014, 2014:495

Мурадов Т.Р. Свойства базисности систем в банаховых пространствах и их применения. LAMBERT Academic Publishing, 2015, 86 pp

Muradov T.R., Hashimov Ch.M. On bases from cosines in Lebesgue spaces with variable summability index. Journal of Inequalities and Applications, 2016, 2016:3

Membership with international and foreign scientific organizations Azerbaijan Mathematical Society

European Mathematical Society

Pedagogical activity Russian Academy of labour and social relations
Other activities Advisor of Science Foundation of SOCAR,

Scientific Secretary of Competition commission on doctorate education in abroad:

Editor of “Azerbaijan Journal of Mathematics”.
Awards and prizes 1. Diploma of Ministry of Education of Azerbaijan Republic (2003)

2. Honor diploma of NASA (2014).

Main place of work and its address Presidium of NASA Baku, Istiglaliyyat, 30
Position President Assistant
Office phone (+994 12) 4923529 
Mobile (+994 55) 4560730 
Home phone (+994 12) 5105351 
Fax (+994 12) 4925699 
E-mail

togrulmuradov@gmail.com

togrul.muradov@imm.az